1 doctor weighed in:

Liquid gel aleve is the only pain med that works. Narcotics make me sick, Tylenol doesn't work. But I've had dark pee with pink tint. Is from aleve?

1 doctor weighed in
Dr. Martin Schaeffer
Pain Management

In brief: Possibly.

Changes in color to your urine may be a symptom of a serious medical condition.
Specifically, a pink or a more darker shade could be a sign of bleeding which the Aleve could aggravate as it can interfere with your body's normal clotting mechanism. You should be evaluated as soon as possible by an appropriate practitioner of your choice.

In brief: Possibly.

Changes in color to your urine may be a symptom of a serious medical condition.
Specifically, a pink or a more darker shade could be a sign of bleeding which the Aleve could aggravate as it can interfere with your body's normal clotting mechanism. You should be evaluated as soon as possible by an appropriate practitioner of your choice.
Dr. Martin Schaeffer
Dr. Martin Schaeffer
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available